Geometry & Topology
- Geom. Topol.
- Volume 22, Number 5 (2018), 2817-2838.
Floer homology and covering spaces
We prove a Smith-type inequality for regular covering spaces in monopole Floer homology. Using the monopole Floer/Heegaard Floer correspondence, we deduce that if a –manifold admits a –sheeted regular cover that is a ––space (for prime), then is a ––space. Further, we obtain constraints on surgeries on a knot being regular covers over other surgeries on the same knot, and over surgeries on other knots.
Geom. Topol., Volume 22, Number 5 (2018), 2817-2838.
Received: 12 February 2017
Accepted: 5 November 2017
First available in Project Euclid: 26 March 2019
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Lidman, Tye; Manolescu, Ciprian. Floer homology and covering spaces. Geom. Topol. 22 (2018), no. 5, 2817--2838. doi:10.2140/gt.2018.22.2817. https://projecteuclid.org/euclid.gt/1553565673